# SDR AALA201901149014

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 25,380 hours, 2,850 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000 FEET, LOST CENTER HYDRAULIC PRESSURE AND QUANTITY.  EMERGENCY DECLARED AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED ATBT AND REPLACED HYDRAULIC SYSTEM PRESSURE, NO CONTAMINATION FOUND IAW AMM 29-11-41.  MAINTNENACE ALSO FOUND MAIN LANDING GEAR TRUCK STEERING ACTUATOR LINE LEAKING AND REPLACED LINE PER AMM 32-53-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
